Show simple item record

dc.contributor.authorHalidias, Nikolaos ( )
dc.date.accessioned2021-05-20T18:22:52Z
dc.date.available2021-05-20T18:22:52Z
dc.date.issued2005-03-08
dc.identifier.citationHalidias, N. (2005). An Orlicz-Sobolev space setting for quasilinear elliptic problems. Electronic Journal of Differential Equations, 2005(29), pp. 1-7.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13603
dc.description.abstractIn this paper we give two existence theorems for a class of elliptic problems in an Orlicz-Sobolev space setting concerning both the sublinear and the superlinear case with Neumann boundary conditions. We use the classical critical point theory with the Cerami (PS)-condition.en_US
dc.formatText
dc.format.extent7 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2005, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectLandesman-Laser conditionsen_US
dc.subjectCritical point theoryen_US
dc.subjectNontrivial solutionen_US
dc.subjectCerami (PS) conditionen_US
dc.subjectMountain-Pass Theoremen_US
dc.subjectInterpolation inequalityen_US
dc.titleAn Orlicz-Sobolev space setting for quasilinear elliptic problemsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record